# SDR KCSA2023083134

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 80,654 hours, 13,872 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT COMMUNICATION ADDRESSING AND REPORTING SYSTEM RECORDED ON AND IN TIMES WHEN WE TOUCHED DOWN FORWARD OUTBOARD HANDLE ESCAPE DOOR ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE. RESEATED ESCAPE DOOR HANDLE AS REQUIRED DOOR AND INDICATION NORMAL IAW B747-400 MAINTENANCE MANUAL 52-00-00.
